Prime divisors of palindromes

William D. Banks*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In this paper, we study some divisibility properties of palindromic numbers in a fixed base g ≥. 2. In particular, if P L denotes the set of palindromes with precisely L digits, we show that for any sufficiently large value of L there exists a palindrome n ∈ P L with at least (log log n) 1+o(1) distinct prime divisors, and there exists a palindrome n ∈ P L with a prime factor of size at least (log n) 2+o(1).

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalPeriodica Mathematica Hungarica
Volume51
Issue number1
DOIs
Publication statusPublished - Nov 2005

Fingerprint

Dive into the research topics of 'Prime divisors of palindromes'. Together they form a unique fingerprint.

Cite this